# SDR 97UAL900151

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5631188
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT MID-CABIN INOPERABLE.  SLIDE LIGHT ON CARGO DOOR INOPERATIVE.  REPLACED BATTERY PACK.  OPERATION CHECKS NORMAL.
